Back to Search
Start Over
Mild solutions and controllability of fractional evolution inclusions of Clarke's subdifferential type with nonlocal conditions in Hilbert spaces
- Source :
- Alexandria Engineering Journal, Vol 80, Iss , Pp 58-73 (2023)
- Publication Year :
- 2023
- Publisher :
- Elsevier, 2023.
-
Abstract
- In this work, our aim is to ensure the existence of mild solutions and study the controllability of fractional evolution inclusions of Clarke's subdifferential type of order q∈(1,2) with nonlocal conditions in the setting of Hilbert spaces. Using fixed point techniques, fractional calculus, multivalued maps, cosine and sine function operators, we discuss the existence of mild solutions for the considered system. Moreover, under suitable conditions, we investigate the controllability of the proposed system. Finally, we present an illustrated example.
Details
- Language :
- English
- ISSN :
- 11100168
- Volume :
- 80
- Issue :
- 58-73
- Database :
- Directory of Open Access Journals
- Journal :
- Alexandria Engineering Journal
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.2ab9b73b7a704d39802233882fc6ec65
- Document Type :
- article
- Full Text :
- https://doi.org/10.1016/j.aej.2023.08.008